# SDR DALA2023012200465

- Difficulty date: January 18, 2023
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 29,054 hours, 11,068 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Bolt
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE THREADS ON THE BOLT OF THE HORIZONAL STAB TRIM ACTUATOR SUPPORT PLATE.  DAMAGE TRIM ACTUATOR WAS REMOVED. SAME SERVICEABLE STAB TRIM ACTUATOR WAS AS REINSTALLED IAW AMM 27-41-81. TESTED OK.
